Advanced

Numerical Treatment of Complete Load-Deflection Curves

Magnusson, Anders and Svensson, Ingrid LU (1998) In International Journal for Numerical Methods in Engineering 41(5). p.955-971
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal for Numerical Methods in Engineering
volume
41
issue
5
pages
955 - 971
publisher
John Wiley & Sons
external identifiers
  • Scopus:0032025098
ISSN
1097-0207
DOI
10.1002/(SICI)1097-0207(19980315)41:5<955::AID-NME324>3.0.CO;2-4
language
English
LU publication?
yes
id
a41eb653-7d79-4442-ac83-26f81ea5346a (old id 1037181)
date added to LUP
2008-02-27 14:04:38
date last changed
2016-10-13 05:02:34
@misc{a41eb653-7d79-4442-ac83-26f81ea5346a,
  author       = {Magnusson, Anders and Svensson, Ingrid},
  issn         = {1097-0207},
  language     = {eng},
  number       = {5},
  pages        = {955--971},
  publisher    = {ARRAY(0x9ef6498)},
  series       = {International Journal for Numerical Methods in Engineering},
  title        = {Numerical Treatment of Complete Load-Deflection Curves},
  url          = {http://dx.doi.org/10.1002/(SICI)1097-0207(19980315)41:5<955::AID-NME324>3.0.CO;2-4},
  volume       = {41},
  year         = {1998},
}